advertisement
Question
Posted by: Andrea | 2007/02/22

multi vitamins

Hiya , errm Im very concerned with the amount of vitamins I should be taking in a daily matter.
I was taking to to many vitamins as I was loosing blood internally, so ive cut it down to a multivitamin, starflower oil and glucosamine for my joints as I work out regularly. but I still appear to be getting gastro problems, like bubbling in the stomach area and severe wind. also my skin itches alot, could you please just give me ssome advise into these syptoms. thankyou Andrea

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Andrea
If you take too many fat-soluble vitamins (vits A and D in particular), then you will develop a condition called hypervitaminosis A and/or D which is characterised by symptoms like the itchy skin, joint problems, etc. I would recommend that you stop taking all supplements for at least 3 weeks to a month to see if this improves your symptoms. You also need to check with your doctor if you are still bleeding internally. If this is the case then you may need to take iron tablets with folic acid, but it is totally unnecessary to take other vitamins and supplements all the time. Give your body a break and let's see if you don't feel better.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement